# SDR SWAA2025090308052

- Difficulty date: August 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,556 hours, 14,757 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT IN ARM FOOD TRAY ARMCAP CRACKED ON SEAT 1EF; 16F.  REPLACED CRACKED PASSENGER SEAT IN ARM FOOD TRAY ARMCAP WITH NEW ON SEATS 1EF; 16F IAW CMM 25-23-67-4275 PAGE 3008; PARA. N(4) AND PAGE 7011 PARA. M(8). OPS CHECK GOOD
